# SDR GTIA2025072439007

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 6,640 hours, 2,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AROUND 10000 FT A SMELL WAS DETECTED THROUGHT THE A/C - FA'S DESCRIBER IT AS MELTED CRAYON-MORE PREVELANT IN THE REAR.  TURNED PACK 1 OFF IN THE TIME WE HAD AND THE SMELLED DISSIPATED. DESCRIPTION OF ODOR/FUMES: PRESISTENT, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, FWD CABIN/GALLEY (LAV), MID CABIN, AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A. FOUND ENG 1 TO BE CAUSE OF ODOR IN CATEGORY B. SEE LB 3541987-2 AND 3541988-1 FOR FURTHER ACTION. MOC # 119255.
